Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2020, Volume 60, Number 3, Pages 476–488 (Mi zvmmf11049)  

Interface capturing method based on the Cahn–Hilliard equation for two-phase flows

I. S. Menshovabc, Ch. Zhangd

a Keldysh Institute of Applied Mathematics, Russian Academy of Sciences, Moscow, 125047 Russia
b Dukhov Automatics Research Institute, Moscow, 127055 Russia
c Scientific Research Institute for System Analysis, Moscow, 117218 Russia
d Moscow State University, Moscow, 119992 Russia

Abstract: A numerical method for flows of heterogeneous two-phase compressible media is considered. The main problem in the construction of such a method is to find the interface between the components with different physical and mechanical properties. An efficient method for solving this problem that gives a good spatial resolution of the interfaces is proposed. This method is based on the use of the Cahn–Hilliard equation. To describe the flow of the two-phase medium, the single-velocity five-equation model is used; in this model, the Cahn–Hilliard equation is used as the equation for the order function. This makes it possible to significantly decrease the domain of the interface numerical smearing. Numerical results confirm the high accuracy and effectiveness of the proposed method.

Key words: two-phase flow, Cahn–Hilliard equation, resolution of phase interfaces.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 0065-2019-0005
Russian Foundation for Basic Research 18-01-00921а
This work was performed within the state assignment of the Scientific Research Institute for System Analysis of the Russian Academy of Sciences (basic scientific research GP 14), subject no. 0065-2019-0005 (project no. АААА-А-19-119011590092-6) and was supported by the Russian Foundation for Basic Research (project no. 18-01-00921a).


DOI: https://doi.org/10.31857/S0044466920030126


English version:
Computational Mathematics and Mathematical Physics, 2020, 60:3, 472–483

Bibliographic databases:

UDC: 519.63
Received: 13.06.2019
Revised: 13.06.2019
Accepted:18.11.2019

Citation: I. S. Menshov, Ch. Zhang, “Interface capturing method based on the Cahn–Hilliard equation for two-phase flows”, Zh. Vychisl. Mat. Mat. Fiz., 60:3 (2020), 476–488; Comput. Math. Math. Phys., 60:3 (2020), 472–483

Citation in format AMSBIB
\Bibitem{MenZha20}
\by I.~S.~Menshov, Ch.~Zhang
\paper Interface capturing method based on the Cahn--Hilliard equation for two-phase flows
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2020
\vol 60
\issue 3
\pages 476--488
\mathnet{http://mi.mathnet.ru/zvmmf11049}
\crossref{https://doi.org/10.31857/S0044466920030126}
\elib{https://elibrary.ru/item.asp?id=42445970}
\transl
\jour Comput. Math. Math. Phys.
\yr 2020
\vol 60
\issue 3
\pages 472--483
\crossref{https://doi.org/10.1134/S0965542520030124}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000532248600010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85084463958}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf11049
  • http://mi.mathnet.ru/eng/zvmmf/v60/i3/p476

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021